# SDR CA140110007

- Difficulty date: January 8, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Aircraft time: 5,587 hours
- Engine: Pwa PW305A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 178K235
- Condition: Failed
- Location: Mlg
- Part time: 222 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POST FLIGHT INSPECTION AN ENTIRE SECTION OF THE NR 3 MAIN WHEEL TIRE TREAD WAS FOUND SEPARATED FROM THE CARCASS.  THE TIRE WAS STILL MAINTAINING PRESSURE.   REPLACED NR 3 MAIN WHEEL ASSY AND RETURNED ACFT TO SERVICE.
